# SDR IXKA960002

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL/TPA - FLT 17 - DURING CLIMB-OUT, UNABLE TO CONTROL CABIN PRESSURIZATION.  AIRCRAFT RETURNED TO ATL DUE ONE PACK OUT.  FOUND WIRES BAD ON 210 DEGREE SENSOR BULB WHICH CAUSED PACK TEMP OVERHEAT LIGHT AND TRIPPED OFF LEFT PACK.  REPAIRED WIRES AND PERFORMED PRESSURIZATION AND OPS CHECK OK PER MM 21-30-0.  (X)
